# SDR ASOA04274

- Difficulty date: April 7, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R317011
- Condition: Sticking
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE FLIGHT ATTENDANT REPORTED THE PASSENGER DOOR STICKS DURING OPENING.  MAINTENANCE INSPECTED THE PASSENGER DOOR AND OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
